Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Sexual Dysfunction and Lexapro? Need Feedback shadows721

Posted by corgisinga on April 15, 2004, at 1:36:21

In reply to Re: Sexual Dysfunction and Lexapro? Need Feedback, posted by shadows721 on April 14, 2004, at 22:55:19

> I am a female and this stuff just crushed my sex drive and orgasms.

My partner is on Lexapro and same thing happened plus it didn't help her ugly moods-anxiety,anger,depression, etc. She lashes out constantly. Her psychiatrist then put her on Wellbutrin in addition to the Lexapro because it "would counteract the loss of sex drive/orgasm problems that Lexapro caused".

1st, Wellbutrin has NOT made the sex drive come back, it's worse! 2nd- the other behavior problems are worse and she disassociates more than ever. I've taken Wellbutrin (pre-menopausal depression) for 2 yrs and no problems at all (luckily). But the combo she's on and his reasoning make no sense to me.

Plus she's so irrational that although she complains/cries @ the sex problems, she won't get 2nd opinion, or confront the psychiatrist, who she only sees for the meds. She sees another psychologist for therapy, but just keeps regressing. I'm really worried @ her & our 17yr relationship.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:corgisinga thread:109458
URL: http://www.dr-bob.org/babble/20040412/msgs/336533.html